MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM

GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM
Model Number FGS-0517
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dehydration (1807); Vomiting (2144)
Date of Event 09/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient felt that they were dehydrated and vomited.The patient decided to go to the emergency room and was treated with iv (intravenous) fluids and with a medication pramin.The patient was discharged after 4 hours in good general condition.The patient was prepped for the procedure and was not under anesthesia.A repeat procedure was not necessary.

Brand Name
PILLCAM
Common Device Name
COLON CAPSULE IMAGING SYSTEM
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9166106
Report Number9710107-2019-00446
Device Sequence Number17114818
Product Code PGD
UDI-Device Identifier07290101364788
UDI-Public07290101364788
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K153466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2020
Device Model NumberFGS-0517
Device Catalogue NumberFGS-0517
Device Lot Number46735C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient Weight60